# SDR UIEA2020111802416

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,231 hours, 22,442 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Status Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT CENTER OVERRIDE FUEL PUMP STS MESSAGE CENTER TANK FUEL PUMPS, ONE INOPERATIVE, CENTER TANK FUEL USED (NOTIFY DISPATCH).  TRANSFERED TO DMI 138002, IAW MEL 28-22-02A CAT C DUE DATE 27NOV20.  M PROCEEDURES C/W.  TEST OF RT C OVERRHEAD PUMP AND PRESSURE SWITCHES, IAW B767 AMM 28-22-00-715-001 STEP I.  NO DEFECTS NOTED.  SYSTEM OPERATIONAL.
